List of citations in Numdam for : Riemann-Roch for singular varieties

Publications Mathématiques de l'IHÉS, Volume 45  (1975), p. 101-145

Gillet, Henri; Soulé, Christophe

Annales de l'Institut Fourier, Volume 50 (2000) no. 2, p. 363-399

Xiaonan, Ma

Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 4, p. 541-621

Morel, Fabien

Astérisque, no. 256 (1999) , 125 p.


Bismut, Jean-Michel; Lebeau, Gilles

Publications Mathématiques de l'IHÉS, Volume 74  (1991), p. 1-298

Gillet, Henri; Soulé, Christophe

Publications Mathématiques de l'IHÉS, Volume 72  (1990), p. 93-174

Sertöz, Sinan

Compositio Mathematica, Volume 70 (1989) no. 3, p. 227-243

Roberts, Paul

Publications mathématiques et informatique de Rennes no. 4  (1985), p. 25-39

Morales, Marcel

Bulletin de la Société Mathématique de France, Volume 112  (1984), p. 343-358

Gillet, Henri

Compositio Mathematica, Volume 49 (1983) no. 1, p. 3-49

Fulton, William; Gillet, Henri

Bulletin de la Société Mathématique de France, Volume 111  (1983), p. 287-300



Elkik, Renée

Séminaire de géométrie analytique, Astérisque no. 36-37  (1976), p. 35-63

Verdier, Jean-Louis

Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki no. 17  (1976), Talk no. 464, p. 159-175

Fulton, William

Publications Mathématiques de l'IHÉS, Volume 45  (1975), p. 147-167

Macpherson, Robert D.

Séminaire Dubreil. Algèbre et théorie des nombres, Volume 28 (1974-1975) no. 1, Talk no. 1, 5 p.